MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  ACS POLY 20D 28 GR3; ACS HIP LINERS : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910  ACS POLY 20D 28 GR3; ACS HIP LINERS : HIP POLY ACETABULAR LINERS
Catalog Number 111528025
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Subject id: (b)(6).Clinical notification received for revision due to dislocation.Doi cup: (b)(6) 1996; doi head and liner: (b)(6) 2017; dor: (b)(6) 2019; (left hip).Head, liner and cup revised.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot
=
> 688371.Device history review
=
> no anomalies or deviations were found per the operations completed at the warsaw site.It should be noted these products are not manufactured at the (b)(4) facility, they are made by a vendor.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACS POLY 20D 28 GR3
Common Device Name
ACS HIP LINERS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8421211
Report Number1818910-2019-87309
Device Sequence Number16686938
Product Code LWJ
UDI-Device Identifier10603295004899
UDI-Public10603295004899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111528025
Device Lot Number688371
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight88